# SDR FDEA202508121408

- Difficulty date: August 12, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 40,566 hours, 22,307 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Zone 600 Flap
- Component: Flap, Airbus
- Component part number: A5796030000351
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT INSP FOUND RH WING CENTER FLAP TOP SKIN FLANGE RIB26 STGR2.7 AND STGR 2.8   CRACKED COMPLIED WITH EA: 6-5750-T0384484 P1, TITLE: WINGS - FLIGHT SURFACES - RH CENTER   FLAP - CRACK IN UPPER FLANGES OF RIB 26 REPAIRED THE CRACKED RIB UPR FLANGE AT RH   WING CENTER FLAP RIB26 BETWEEN STGR2.7AND STGR2.8. THIS IS CATEGORY A REPAIR.   MAJOR REPAIR IAW FEDEX GMM6-2-100. SEE WRI 57507867 FOR WORK DETAILS.
